# SDR SWAA117803

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 50,383 hours, 40,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH BRACKET CORRODED.  REMOVED AND REPLACED BRACKET PER SRM.
